uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
BLOCKS OF THE CATEGORY OF CUSPIDAL sp(2n)-MODULES
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra, Geometry and Logic.
2011 (English)In: Pacific Journal of Mathematics, ISSN 0030-8730, E-ISSN 1945-5844, Vol. 251, no 1, 179-192 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we show that every block of the category of cuspidal generalized weight modules with finite dimensional generalized weight spaces over the Lie algebra sp(2n)(C) is equivalent to the category of finite dimensional C[[t(1,) t(2,) ... , t(n)]]-modules.

Place, publisher, year, edition, pages
2011. Vol. 251, no 1, 179-192 p.
Keyword [en]
cuspidal module, category, block, power series
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-153946ISI: 000290256900008OAI: oai:DiVA.org:uu-153946DiVA: diva2:419200
Available from: 2011-05-26 Created: 2011-05-23 Last updated: 2017-12-11Bibliographically approved

Open Access in DiVA

No full text

By organisation
Algebra, Geometry and Logic
In the same journal
Pacific Journal of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 369 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf